It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Raoul,
I'm curious about your depression from the accutane. You were on accutane for 11 months, correct... and if I am understanding correctly, the following 4 years after being off the accutane, you were depressed?

Can you share some of the experiences, were you seeing a therapist? What did he/she tell you? How about your dermatologist, what did they tell you? I am curious because I too was on accutane for about 5 months about 2 years ago and I have depression as well, but I always throught that the side effects of depression occurred while you were on the medication... not after... so I never made the link. Any information would be great!
I've had 2 courses of Accutane treatment. The first was for 6 months and the results lasted about 6 months (after treatment) and the 2nd time I was on it for 9 months.
Around 6 months after that treatment ended, I started breaking out again but not cystic, like they were. I started using Proactiv and it has worked really well for me. I found no antibiotics, oral or topical, really did anything for me. Acne sucks!
As for the depression, I'm also curious about your experience. I have been depressed the past few years but didn't link it to the Accutane because I thought it occurred only while you were taking it. Hmmmnn

Good luck to you!
Hey guys!

Man this is scary stuff! I'm on accutane too and i've been on it for 5months now.. and its still not clear and full dry.. I only have like 1 month to go.. and scared its going to return again like you! I'm on 60mgs and i'm 95lbs. Its a strong dose for my weight but somehow it's not fully working. I didn't get a breakout so i was happy with that. But i heard its better to get an initial breakout becoz it gets all the dirty stuff out.. ARGH!! frustrating!

Also kewky!! You started using proactiv? when did you start using that after accutane? isn't that stuff like strong for people on accutane and post accutane?? Coz maybe i should try proactiv when i'm off it. I used it before but didn't seem to help.. it just dried out my skin and irritated it.. HMmmm... But since i've been on accutane maybe proactiv will respond better...
Advice please!! thanks =)
Hi pig tails!

I started the Proactiv about 6 months or so after the 2nd Accutane course.
I actually bought it for my daughter but when I started to break out again I decided to use it for myself and I really like it. I always put on moisturizer to help with the dryness. If you do try it again and it's irritating your skin, maybe try every other day. Best Wishes...





All times are GMT -7. The time now is 08:00 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!